# SDR DALA2017072205684

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 26,616 hours, 11,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS HANGING BY WIRES AT 16D.  REMOVED AND REPLACED SEAT TRIM AT SEAT 16D THAT MOUNTS EMERGENCY LIGHTS.  OPS CHECK GOOD.
